Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 42, No. 1, pp. 137-148 (2001)

Singularities and Duality in the Flat Geometry of Submanifolds of Euclidean Spaces

D.K.H.Mochida, M.C.Romero-Fuster, M.A.S.Ruas

Departamento de Matematica, Universidade Federal de Sao Carlos, C.P. 676, 13565-905 Sao Carlos (SP), Brasil, e-mail:;

Departament de Geometria i Topologia, Universitat de Valencia (Campus de Burjassot), 46100 Burjassot (Valencia), Spain, e-mail:;

Instituto de Ciencias Matematicas e de Computacao, Universidade de Sao Paulo, C.P. 668, 13560-970 Sao Carlos (SP), Brasil, e-mail:

Abstract: We study some properties of submanifolds in Euclidean space concerning their generic contacts with straight lines and hyperplanes and expose some duality relation associated to these contacts.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000 ELibM for the EMIS Electronic Edition